# SDR RAIA2010040600002

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 24,245 hours, 22,826 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE IN CLIMB, THE CREW REPORTED A STRONG SMELL OF FUEL WITH PACKS RUNNING ON APU BLEED AFTER TAKEOFF.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE APU BLEED SYSTEM WITH NO DEFECTS NOTED.
